Some remarks on set theory : V.

Erdős, Pál and Fodor, György: Some remarks on set theory : V. In: Acta scientiarum mathematicarum, (17). pp. 250-260. (1956)

[img]
Preview
Cikk, tanulmány, mű
math_017_250-260.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1956
Volume: 17
ISSN: 0001-6969
Page Range: pp. 250-260
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.. 260. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13815

Actions (login required)

View Item View Item